# SDR GLBA20110718G

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 29,193 hours, 40,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE PILOT FOUND THE INST EMERGENCY LIGHT BULB MISSING.  MX REPLACED THE EMERGENCY LIGHT BULB, PN: 1864 IAW BMM 33-10-04.
